# SDR CALA2022032500794

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 61,370 hours, 26,550 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Relay
- Part number: NA
- Part serial: NA
- Condition: Odor
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED TO HMC SMOKE IN THE COCKPIT UPDATING TO REFLECT SDR ITEM DEBREIFED CREW AND FOUND C/B E8 ON 49VU TRIPPED.. REF AWM 31-68-04 ,31-68-05,31-68-06,31-68-07,,31-61-07..FOUND TESTS PASSED.EIS DMC SWITCHING CKS NORMAL..CIRCUIT BRKR STAYS RELAY BOX20WT1 SHOWING BURN MARKS AND HEAT DISCOLORED...REPLACED SET...NO ABNORMAL INDICATIONS AND NO SMELL OR SIGNS OF RELAY BOX 20WT1...OPS CKED DMC1,2 AND 3..REF MM SMOKE..GVI OF SOCKTES AND WIRES GOING TO RELAY 20WT1 SHOWED NO 31-63-34..PERFORMED TEST OF EIS SYSTEM PER MM 31-60-00 AND ALL SIGNS OF DAMAGE
